# SDR SWAA2020070992421

- Difficulty date: June 14, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221DF HAS DAMAGE UPPER SURFACE SKIN.  RECEIVED NEW FLOORBOARD P/N 141A5810-235; SI# 7532003.  FLOORBOARD WILL BE INSTALLED ON CARD JPANEL-221-CLOSE.
